# SDR MALA020286

- Difficulty date: May 14, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N368XJ
- Make and model: Saab 340B
- System (JASC): 2120 · Air Distribution System
- Part: Panel
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 3093, WHILE BRINGING PROPS TO 1270, IT APPEARS THE PROPS WOULD NOT SYNC.  ADJUSTED PROP RPM AND WHOP SOUND REMAINED.  REDUCED TORQUE 20 PERCENT ON TIGHT ENGINE AND THEN LEFT, WHICH DID NOT CORRECT.  ALL PROP AND ENGINE INDICATIONS APPEARED NORMAL.  CONTROLS ALSO NORMAL.  AIR TURNBACK TO MSP.  MAINTENANCE NOTED NOISE THRUMMING SOUND VERIFIED DURING INITIAL GROUND RUN.  FOUND VENT PANEL LOOSE ON BULKHEAD BEHIND CAPT SEAT.  TIGHTENED PANEL, NO VIBRATIONS NOTED WITH LP OR HP AIR SELECTED.
